Skip to content
Includes Expert Content
Rash
avatar
whymebb posted:
I need help. I have had a rash that has been with me since March 2011. Little by little it has spread throughout my body, legs arms stomach back and very little on my face and head. Seen 3 dermatologist had just about every test (red and white cells, liver, kidney, stool test, aids, 3 biopsy's etc...) I was given Predisone from 80mg and down. All I got from the 3 Derm Doc's were we have good news and bad news, Good news is that I don't have skin cancer, shingles, eczema and all my test were good. Bad news is they still don't know what it is...... Doing my research I ran into Multiple Sclerosis and I was wondering cause I have a tingling sensation in the back of my head I was wondering is this the cause of the rash? I told the Derm Doc's and they said the tingling is coming from the Predisone. I have been off Predisone now for 6 weeks now and still have that tingling sensation in the back of my head and still have the rash, they also told me that I'm allergic to something I'm having contact with 98% they said. I have changed everything and to no avail.....Please someone help me!!!
Reply
 
avatar
Neil S Lava, MD responded:
Sorry to hear about your rash. MS does not cause and is not associated with a rash.
I don't think I can offer you any suggestions from a neurological point of view.
 
avatar
newday23 responded:
I to have gotten a rash that has been with me for a couple of years now. I was also told that it is not a normal MS related thing to have skin problems. But I think differently.
 
avatar
newday23 replied to Neil S Lava, MD's response:
I think that the medication causes the rash. I take Betaseron and notice that the day after injection is when I usually itch.
I would like to try an alternative medication. What is your view on Naltrexone which is also being used by some for the treatment of MS. And has been said to have good results.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Reliv does work
I thought Reliv was a hoax too. But it's not. You need to take it regularly and consistently and it proves miracles. My mom was diagnosed ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.